MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2025-270538

Медицинская библиотека · BMJ case reports · 2026

Skin necrosis following hyperthermic intraperitoneal chemotherapy (HIPEC) with mitomycin C.

Arseneault-Monette Emerik, Taqi Kadhim, Mack Lloyd, Bouchard-Fortier Antoine

СтатьяКлинический случайПеревод в очереди

Аннотация

This article describes the case of a man in the early 50s diagnosed with left-sided colon cancer with peritoneal metastasis, who underwent neoadjuvant chemotherapy, followed by laparoscopic cytoreductive surgery and hyperthermic intraperitoneal chemotherapy (HIPEC). One week postoperatively, he developed a painful, erythematous rash over the left flank, which rapidly progressed to ulceration and was associated with hyperalgesia. The diagnosis was challenging, and the patient was initially treated with various empiric therapies without improvement. A skin biopsy ultimately revealed necrosis, attributed to cytotoxic tissue injury from mitomycin C used during HIPEC. Management was primarily supportive, including analgesia, local wound care and infection prevention measures. This case highlights a rare complication of HIPEC with localised chemotherapy cytotoxic skin injury.

Для цитирования: Arseneault-Monette Emerik, Taqi Kadhim, Mack Lloyd, Bouchard-Fortier Antoine. Skin necrosis following hyperthermic intraperitoneal chemotherapy (HIPEC) with mitomycin C.. BMJ case reports. 2026. DOI: 10.1136/bcr-2025-270538.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.